# SDR 98ZZZM486

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 2620 · Extinguishing System
- Part: Tee Handle
- Part number: 1143200523
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT TEE HANDLE WILL NOT ILLUMINATE AT AMP TEST.  TEE HANDLE FAILURE.  REMOVED AND REPLACED TEE HANDLE.
